# SDR UPS02439062

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 B/H #14 HOLE CRACK AT B/H WEB AFT SURFACE RUNNING UP APPROX 3/16" LONG. REFER ATTACHED SKETCH. ( STR R33 TO R34)     RH BS 1480 B/H #14 HOLE AT B/HEAD WEB REAMED TO 0.500" AND BUSHING INSTALLED AS PER SB747-53A2390 REWORKED HOLE CRACK FREE CONFIRMED AS PER NTM PART 6 , 51-00-00 FIG 1
